Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131

  [Search Papers]
1241. M.A. Jafarizadeh and K. Seyed-Yaghoobi,
Hamiltonian Walk on Different Deterministic Fractals and Stochasticity
Indian J. Phys. B 70(1996), 109-118  [abstract]   
IPM/P-1996/048
 
1242. A. Mostafazadeh,
Scalar Curvature Factor in the Schrodinger Equation and Scattering on Curved Surface
Phys. Rev. A 54(1996), 1165-1170  [abstract]   
arXive.org link: hep-th/9602095 [ abs, src, ps, others], cited by
IPM/P-1996/047
 
1243. F. Malek and A. Shafei Deh Abad,
Homogeneous Poisson Structures
Bull. Aust. Math. Soc. 54(1996), 203-210  [abstract]   
IPM/P-1996/046
 
1244. M.A. Jafarizadeh and S.K.A. Seyed Yaghoobi,
Exact Evaluation of Connectivity Constant of Hamiltonian Walk on Sierpinski Gasket
Iranian J. Sci. Tech. 20(1996), 377-382  [abstract]   
IPM/P-1996/044
 
1245. N. Riazi,
Dynamics of Solitons in Inhomogeneous Josephson Junctions
Int. J. Theor. Phys. 35(1996), 101-113  [abstract]   
IPM/P-1996/043
 
1246. A. Aghamohammadi, M. Khorrami and A. Shariati,
Toda Theories as Contractions of Affine Toda Theories
Phys. Lett. B 389(1996), 260-263  [abstract]   
arXive.org link: hep-th/9610015 [ abs, src, ps, others], cited by
IPM/P-1996/042
 
1247. R. Mansouri and M. Khorrami,
The Equivalence of Darmois-Israel and Distributional Method for Thin Shells in General Relativity
J. Math. Phys. 37(1996), 5672-5683  [abstract]   
arXive.org link: gr-qc/9608029 [ abs, src, ps, others], cited by
IPM/P-1996/041
 
1248. M. Khorrami,
Symmetries in Discrete-Time Mechanics
Ann. Phys. 252(1996), 357-361  [abstract]   
IPM/P-1996/024
 
1249. M. Rainer and A. Zhuk,
Tensor-Multi-Scalar Theories from Multidimensional Cosmology
Phys. Rev. D 54(1996), 6186-6192  [abstract]   
IPM/P-1996/022
 
1250. M.R. Abolhasani, M. Alishahiha and A.M. Ghezelbash,
The Moduli Space and Monodromies of the N=2 Supersymmetric Yang-Mills Theory with Any Lie Gauge Groups
Nucl. Phys. B 480(1996), 279-295  [abstract]   
arXive.org link: hep-th/9606043 [ abs, src, ps, others], cited by
IPM/P-1996/019
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.